Inventiones mathematicae

, Volume 144, Issue 2, pp 381–298

A characterization of hereditary categories with tilting object

  • Dieter Happel

DOI: 10.1007/s002220100135

Cite this article as:
Happel, D. Invent. math. (2001) 144: 381. doi:10.1007/s002220100135

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Dieter Happel
    • 1
  1. 1.Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany (e-mail: happel@mathematik.tu-chemnitz.de)DE